# SDR AUS20020481

- Difficulty date: May 10, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 7170 · Engine Drains
- Part: Fitting
- Condition: Loose
- Location: Engine Drain
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) LT AFT INDUCTION DRAIN FITTING LOOSE ALLOWING FUEL TO RUN DOWN THE OUTSIDE OF THE DRAIN LINE AND DRIP ONTO THE EXHAUST.
